An Autonomic Approach for Replication of Scalable Internet Service Deployment
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Views: 112 , Downloads: 103 | CTR: 92 % | Weekly Popularity: ⮙3

Research Paper | Computer Science & Engineering | India | Volume 4 Issue 4, April 2015

An Autonomic Approach for Replication of Scalable Internet Service Deployment

Raji Rajasekharan

As our world becomes more interconnected, there is an increasingly important role for distributed computer system. Designing these systems is not an easy task. Progress has been made in this regard with the development of formal specification languages and verification tools. One area that is usually not addressed is the deployment of a system. This is unfortunate as the deployment can be critical to the performance. Placing components on slow, unreliable hosts will severely hinder the system, while grouping components on the fastest hosts creates single points of failure. Service deployment deals with the problem of selecting which node in a network is most suitable for hosting a service and that responds to queries from other nodes. Optimal placement of service facilities reduces network traffic and improves connectivity between clients and servers. Here it deals with the movement of service facility between neighbour nodes in a way that the cost of service provision is reduced and the service facility reaches the optimal location and remains there as long as the environment does not change, and as network condition changes the migration process is resumed automatically, Thus naturally responding to network dynamicity under certain conditions. The paper focus to bring the service provision points close to the demand in order to minimize communication cost of provided service.

Keywords: Service deployment, autonomic network, service migration

Edition: Volume 4 Issue 4, April 2015

Pages: 1701 - 1708

Share this Article

How to Cite this Article?

Raji Rajasekharan, "An Autonomic Approach for Replication of Scalable Internet Service Deployment", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB153387, Volume 4 Issue 4, April 2015, 1701 - 1708

112 PDF Views | 103 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'autonomic network'

Views: 144 , Downloads: 102 | CTR: 71 %

M.Tech / M.E / PhD Thesis, Computer Science & Engineering, India, Volume 4 Issue 6, June 2015

Pages: 2040 - 2043

Improving Quality of Service in Cloud Based Networks with Software Defined Networks

Chinthagunta Mukundha

Share this Article

Views: 112 , Downloads: 103 | CTR: 92 % | Weekly Popularity: ⮙3

Research Paper, Computer Science & Engineering, India, Volume 4 Issue 4, April 2015

Pages: 1701 - 1708

An Autonomic Approach for Replication of Scalable Internet Service Deployment

Raji Rajasekharan

Share this Article
Top